Article citationsMore>>

N. H. Sweilam and R. F. AI-Bar, “Variational Iteration Method for Coupled Nonlinear Schrodinger Equations,” Computers and Mathematics with Applications, Vol. 54, No. 7-8, 2007, pp. 993-999. doi:10.1016/j.camwa.2006.12.068

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.